# SDR USAA030078

- Difficulty date: May 16, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 33,879 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND 2 INCHES OF CORROSION, STATION 1400 BETWEEN S28L-S27L ON OUTER FRAME.  REMOVED CORROSION AND INSTALLED REPAIR FASTENERS PER EA 87238.  (M)
